Alert archive / Iowa / River Flood Warnings in 2017
River Flood Warning 42, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Apr 17, 2017, 5:02 AM CDT for Cedar County, Louisa County, Muscatine County, Iowa. It took effect at Apr 17, 2017, 10:36 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2017, 5:02 AM CDT (10:02 UTC)
- In effect from
- Apr 17, 2017, 10:36 AM CDT
- Expired
- Apr 20, 2017, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cedar County, IA, Louisa County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 53 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River near Conesville (CNEI4). The gauge peaked at 13.28 ft at Apr 18, 2017, 2:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05465000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
455
WGUS43 KDVN 171002
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
502 AM CDT MON APR 17 2017
.Recent heavy rainfall will lead to flooding on the Cedar River near Conesville.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-172202-
/O.NEW.KDVN.FL.W.0042.170417T1536Z-170420T1800Z/
/CNEI4.1.ER.170417T1536Z.170418T1200Z.170419T0600Z.NO/
502 AM CDT MON APR 17 2017
...Flood Warning in effect until Wednesday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Cedar River near Conesville.
* Until Wednesday morning.
* At 4:00 AM Monday the stage was 12.5 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue
rising to 13.7 feet Tuesday morning.
* Impact...At 13.5 feet...Water affects yards and access roads of
residences along Iowa Highway 22. Water affects the lowest
sections of campgrounds just north of I-80 along the river and the
lowest sections of Jack Shuger Memorial Park in Moscow. Water is
also on 152nd Street north of County Road F70.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$5 follow-up statements
266
WGUS83 KDVN 171551
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
1051 AM CDT MON APR 17 2017
.Updated information for portions of the Rock, Wapsipinicon,
Cedar and Iowa rivers.
River forecasts include past precipitation and forecast rainfall
for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-180751-
/O.CON.KDVN.FL.W.0039.000000T0000Z-170421T0900Z/
/DEWI4.2.ER.000000T0000Z.170418T0600Z.170419T2100Z.NO/
1051 AM CDT MON APR 17 2017
...Flood Warning remains in effect until Wednesday...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Wednesday.
* At 10:30 AM Monday the stage was 11.7 feet...and rising.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring.
* Forecast...Rise to 12.0 feet Tuesday morning. Fall below flood
stage Wednesday.
* Impact...At 12.0 feet...Overbank flooding occurs. Water affects
residences along the river between Wheatland and Calamus. Water
affects businesses along the river near Calamus.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC031-115-139-180750-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0900Z/
/CNEI4.1.ER.170417T1800Z.170418T0000Z.170418T2100Z.NO/
1051 AM CDT MON APR 17 2017
...Flood Warning now in effect until Tuesday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Tuesday.
* At 10:00 AM Monday the stage was 12.9 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
13.3 feet this evening. Fall below flood stage Tuesday.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$
IAC095-180750-
/O.EXT.KDVN.FL.W.0041.000000T0000Z-170421T1600Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0400Z.NO/
1051 AM CDT MON APR 17 2017
...Flood Warning now in effect until Wednesday evening...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Wednesday evening.
* At 10:00 AM Monday the stage was 14.6 feet...and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.1 feet Tuesday. Fall below flood stage
Wednesday evening.
* Impact...At 14.0 feet...Minor Flood Stage. Water affects
low-lying agricultural land along the river.
&&
LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
4176 9197
$$
ILC073-161-195-180750-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0600Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T1800Z.NO/
1051 AM CDT MON APR 17 2017
...Flood Warning now in effect until Wednesday...
The Flood Warning continues for
The Rock River near Joslin.
* Until Wednesday.
* At 9:45 AM Monday the stage was 12.2 feet...and rising.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.7 feet Tuesday morning. Fall below flood
stage Wednesday.
* Impact...At 12.5 feet...Water affects some summer cottages along
the river.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$
14475
WGUS83 KDVN 180113
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
813 PM CDT MON APR 17 2017
.Here is an update to river flooding on the Cedar, Iowa, and Wapsipinicon
Rivers.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-181713-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0600Z/
/CNEI4.1.ER.000000T0000Z.170418T0600Z.170418T1800Z.NO/
813 PM CDT MON APR 17 2017
...Flood Warning now in effect until Tuesday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Tuesday.
* At 8:00 PM Monday the stage was 13.2 feet...and rising.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 13.2 feet Tuesday morning. Fall below flood
stage Tuesday.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$
IAC095-181713-
/O.EXT.KDVN.FL.W.0041.000000T0000Z-170421T1400Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0200Z.NO/
813 PM CDT MON APR 17 2017
...Flood Warning now in effect until Wednesday evening...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Wednesday evening.
* At 8:00 PM Monday the stage was 14.8 feet...and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.0 feet Tuesday. Fall below flood stage
Wednesday evening.
* Impact...At 14.0 feet...Minor Flood Stage. Water affects low-lying
agricultural land along the river.
&&
LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
4176 9197
$$
ILC073-161-195-181713-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0900Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T2100Z.NO/
813 PM CDT MON APR 17 2017
...Flood Warning now in effect until Wednesday...
The Flood Warning continues for
The Rock River near Joslin.
* Until Wednesday.
* At 7:45 PM Monday the stage was 12.4 feet...and steady.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.6 feet Tuesday morning. Fall below flood
stage Wednesday.
* Impact...At 12.5 feet...Water affects some summer cottages along
the river.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$804
WGUS83 KDVN 180936
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
436 AM CDT TUE APR 18 2017
.Heavy rain over the weekend has pushed parts of the Cedar, Iowa,
and Wapsipinicon rivers into flood.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-190136-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-170421T1200Z/
/DEWI4.2.ER.000000T0000Z.170418T1200Z.170420T0000Z.NO/
436 AM CDT TUE APR 18 2017
...Flood Warning now in effect until Wednesday evening...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Wednesday evening.
* At 3:30 AM Tuesday the stage was 11.8 feet...and steady.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring.
* Recent activity...The river is near crest.
* Forecast...Rise to 11.8 feet this morning. Fall below flood stage
Wednesday evening.
* Impact...At 11.5 feet...Moderate Flood Stage. Water affects homes
along old U.S. Highway 61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC031-115-139-190135-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0859Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170418T2059Z.NO/
436 AM CDT TUE APR 18 2017
...Flood Warning now in effect until today...
The Flood Warning continues for
The Cedar River near Conesville.
* Until today.
* At 4:00 AM Tuesday the stage was 13.2 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Recent activity...The river is currently cresting.
* Forecast...Fall below flood stage today.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$
IAC095-190135-
/O.CON.KDVN.FL.W.0041.000000T0000Z-170421T1400Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0200Z.NO/
436 AM CDT TUE APR 18 2017
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Wednesday evening.
* At 4:00 AM Tuesday the stage was 14.9 feet...and steady.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.0 feet today. Fall below flood stage
Wednesday evening.
* Impact...At 14.0 feet...Minor Flood Stage. Water affects low-lying
agricultural land along the river.
&&
LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
4176 9197
$$
ILC073-161-195-190135-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0824Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T2024Z.NO/
436 AM CDT TUE APR 18 2017
...Flood Warning now in effect until Wednesday...
The Flood Warning continues for
The Rock River near Joslin.
* Until Wednesday.
* At 3:45 AM Tuesday the stage was 12.3 feet...and falling.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Recent activity...The river has crested.
* Forecast...Rise to 12.3 feet this morning. Fall below flood stage
Wednesday.
* Impact...At 12.0 feet...Water affects low lying agricultural land.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$516
WGUS83 KDVN 181441
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
941 AM CDT TUE APR 18 2017
.Updated information for flooding along portions of the Cedar River
and Rock River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-190641-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T1200Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170419T0000Z.NO/
941 AM CDT TUE APR 18 2017
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Cedar River near Conesville.
* Until this evening.
* At 9:00 AM Tuesday the stage was 13.2 feet...and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$
ILC073-161-195-190640-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0600Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T1800Z.NO/
941 AM CDT TUE APR 18 2017
...Flood Warning now in effect until Wednesday...
The Flood Warning continues for
The Rock River near Joslin.
* Until Wednesday.
* At 8:45 AM Tuesday the stage was 12.3 feet...and falling.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Wednesday.
* Impact...At 12.0 feet...Water affects low lying agricultural land.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$500
WGUS83 KDVN 190213
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
912 PM CDT TUE APR 18 2017
.Updated river flood information along portions of the Cedar River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-190242-
/O.CAN.KDVN.FL.W.0042.000000T0000Z-170420T1200Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170418T2150Z.NO/
912 PM CDT TUE APR 18 2017
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Cedar River near Conesville.
* At 9:00 PM Tuesday the stage was 12.8 feet...and falling.
* Flood stage is 13.0 feet.
* Fell below flood stage at 4:50 PM Tuesday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.1 feet Thursday morning.
* Impact...At 12.0 feet...Water affects low lying access roads to
recreational properties along the river.
&&
LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
4135 9139
$$
UttechWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 17, 4:07 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 17, 4:07 AM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 407 AM CDT Mon Apr 17 2017 .SYNOPSIS... Issued at 334 AM CDT Mon Apr 17 2017 06Z surface data had high pressure over the mid-Mississippi Valley. Dew points were in the 30s and 40s from the Great Lakes into the central and northern Plains. Dew points in the 50s and higher ran from the Ohio Valley into the southern Plains. && .SHORT TERM...(Today and Tonight) ISSUED AT 334 AM CDT Mon Apr 17 2017 Through sunrise, scattered light showers or sprinkles will end across west central Illinois south of a Burlington to Galesburg line. Today and tonight, quiet and dry conditions will be seen as high pressure slowly moves into the Great Lakes. High temperatures will average a little above normal. Low temperatures will average close to or slightly below normal. .LONG TERM...(Tuesday through Sunday) ISSUED AT 334 AM CDT Mon Apr 17 2017 Active pattern through midweek with a few rounds of showers and storms accompanied by potential for some severe weather and heavy rain. Tuesday and Tuesday night... Compact, low amplitude PV anomaly is progged to shift from the Northern Plains to the Great Lakes on Tuesday. Attendant cold front is shown to decelerate and appropriately sag into the CWA Tuesday night being well displaced from stronger mid level flow with departing Great Lakes perturbation. Late Tuesday AM through PM will see a chance of showers and perhaps a few storms, but stayed modest on pops with best kinematics north and thermodynamics south. Tuesday night the front is likely to turn stationary over the CWA as the boundary becomes parallel to the mean mid level flow. In addition, heights aloft will begin to lower to our west ahead of a more potent shortwave ejecting from the Great Basin, with developing surface cyclone emerging into the Plains by 12z Wednesday. Branch of LLJ and attendant elevated convergence and moisture advection will likely lead to uptick in coverage of showers and storms late Tuesday evening and overnight. Main threat with storms will be hail, and also heavy rain with PWATs increasing to near 1.5 inches. Believe some areas of 1+ inches of rain is possible as southwesterly LLJ favorable for potential of repetitive cells leading to enhanced rainfall amounts. Just where the heavier rains occur remains a challenge, but of critical importance given the high river levels and ongoing flooding in some areas and will be dependent on placement of the front. With the anticipation of convection remaining elevated I would expect areas along and especially north of the front to be favored for the storms with hail and heavy rain. Given the elevated nature also favor a more northerly frontal position initially Tuesday night, thus feeling is areas near/north of I-80 may be most at risk but confidence is low on location of stalled front and subsequent threat area as strength of incoming high pressure into the Upper Midwest also a factor and where models do show some larger variance. Wednesday and Wednesday night... Convective trends from Tuesday night will loom large in evolution of frontal placement and mesoscale details on Wednesday. Overall though this period looks potentially quite unsettled/active and wet as vigorous shortwave and attendant surface cyclone shift eastward interacting with stalled front. If Tuesday nights convection were to grow upscale into MCS then potential exists to shove effective frontal boundary further south through much if not all of the CWA, with assistance also from N/E fetch off Lake Michigan in response to high pressure shifting across the Great Lakes. This scenario would likely limit severe risk to just far south and lead to much cooler temperatures. However, if convection does not grow upscale then frontal boundary likely to reside further north across the CWA, and this scenario seems to be the general consensus amongst the models with the boundary somewhere between Hwy 30 and Hwy 34, with potential for heavy rain and severe weather over about the southern 2/3rds of CWA. Severe potential will have to be monitored closely Wednesday afternoon/evening as strong shear aided by impressive LLJ brings threat for large hail and damaging winds, while enhanced 0-1 km SRH with veering low level hodographs in vicinity of front would support risk of tornadoes. Continued moist axis residing over portions of the CWA with PWATs of 1.5 inches along with the threat for repetitive storms will lead to additional threat for heavy rains of 1+ inches, which depending on where this falls could have impact on already rising rivers. Also, no doubt temperatures will need to be refined depending on boundary location, as expect a decent 20-25+ degree thermal gradient across the boundary (50/70s). Thursday and Friday... Cool high pressure builds in, with northerly flow leading to near normal temps with mainly highs upper 50s/lower 60s and lows upper 30s/lower 40s. May also have some potential for patchy frost Friday morning north of I-80 in sheltered areas where winds can decouple. Saturday and Sunday... Models continue to show another significant storm system shifting across the central CONUS over the weekend, with still plenty of differences on the track. ECM and UK offer a more southerly track across the Lower Mississippi Valley Saturday into Sunday, while the GEM and GFS are further north into the Mid-Mississippi Valley although GFS has trended a bit south. Overall splitting the difference and thus have maintained rain chances with the idea we may be on the northern edge of the rain shield with best chances across the south. Wouldn't totally rule out a more southern shift and most if not all of CWA missed based on the dprog/dt of medium range models. Temps seasonable over the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) ISSUED AT 1130 PM CDT Sun Apr 16 2017 Clear and calm conditions can be expected overnight, with high pressure shifting east by morning, with winds turning to the southwest, but remaining light and under 10 kts. Skies should be clear to high level overcast with unlimited visibilities. ERVIN && .HYDROLOGY... Issued at 334 AM CDT Mon Apr 17 2017 Recent heavy rainfall has led to rises on some area rivers, mainly between Highway 30 and Highway 34 where some minor to moderate flooding is occurring or is forecasted to occur on portions of the Wapsipinicon, Iowa, Rock and Cedar basins. Please see the latest Flood watches (FFA), Flood warnings (FLW) and Flood statements (FLS) for details. Additional heavy rain is is forecast around the midweek timeframe and could result in more rises and an increased potential for flooding on area rivers. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...McClure AVIATION...Ervin HYDROLOGY...McClure
Hazardous weather outlook, Apr 17, 4:35 AM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 435 AM CDT Mon Apr 17 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-180945- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 435 AM CDT Mon Apr 17 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There is a chance of thunderstorms Tuesday afternoon and especially Tuesday night. The main threats are hail, lightning and heavy rainfall. Thunderstorms are likely Wednesday and Wednesday night. A few of these storms may be severe. In addition there is a threat for heavy rainfall, which could aggravate any ongoing flooding or create new flooding on some area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
Nearby
River Flood Warnings in Iowa, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.